previous topic · next topic
iwantcandy54...

Joined: Jan 11
Posts: 15

      quote  
Posted: 26 Jan 2011, 12:40
I take vicodin for back pain and I was curious if it has any effect on weight. Water weight, metabolism, or other. I feel like it makes me gain weight but I've done some research and haven't found any evidence that it causes weight gain. Anyone with info please reply! Thank you!
celiabond

Joined: Dec 10
Posts: 4

      quote  
Posted: 26 Jan 2011, 12:45
I'M NO DOCTOR BUT, IT MAKES SENSE BECAUSE IT SLOWS DOWN YOUR DIGESTIVE SYSTEM PLUS IT MAKES YOU LARTHAGIC.
I JUST POSTED ABOUT A CHIROPRACTOR THAT I WENT TO TODAY AND IT WAS A HEAVELY EXPERIENCE.
TRY THAT AND MAYBE YOU CAN LOOSE THE MEDS.
CELIA
Blackeyes24

Joined: Nov 10
Posts: 36

      quote  
Posted: 26 Jan 2011, 13:04
I take it for knee pain and because it makes you constipated I had a weigh in with no weight loss one week. I kept trying to remind myself that it probably wasnt an accurate weight since I hadnt been to the bathroom in 3 days. I'm trying to take it less often now so it doesnt affect my weight.
Tubbs McGee

Joined: Aug 10
Posts: 194

      quote  
Posted: 26 Jan 2011, 13:38
celiabond wrote:
I'M NO DOCTOR BUT, IT MAKES SENSE BECAUSE IT SLOWS DOWN YOUR DIGESTIVE SYSTEM PLUS IT MAKES YOU LARTHAGIC.
I JUST POSTED ABOUT A CHIROPRACTOR THAT I WENT TO TODAY AND IT WAS A HEAVELY EXPERIENCE.
TRY THAT AND MAYBE YOU CAN LOOSE THE MEDS.
CELIA


OMG WHY ARE WE YELLING?!


The difference between want and need is SELF-CONTROL.
dsylikm

Joined: Mar 09
Posts: 55

      quote  
Posted: 26 Jan 2011, 13:43
@Tubbs - OMG you crack me up! But getting back to the question: there is no evidence to support that it directly causes weight gain but it can make you constipated. Following the logic that it slows movement in your gut I would just make sure you are drinking plenty of fluids and (excuse me if I'm being graphic) having bms as much as you normally do. Otherwise, if you are constipated and eating the same amount the scale may show your weight as being "askew" or just a tad bit off temporarily. Talk to your MD if you have issues with constipation and a laxative may be recommended to keep you regular and you may not see that much of a weight difference.
Rosalyn



Forum Search
Advanced forum search



Latest Posts

Quinoa???
Thank you...I purchased pre-cooked because I was unsure on how to prepare it...now that I know how I am ready to try.... thanks for all the wonderful advise....:)
by roseyhillgirl on 29 Dec 14 09:19 AM
too upset with my weight
Has anyone else noticed that despite all the good and well intentioned posts here, that the op has neither replied nor taken any of it? Have a look at what she is eating as well as how much and even ...
by mummydee on 29 Dec 14 08:30 AM
Buddies Needed for Low Carb Weight Loss
valerieaustin1 wrote: I'm new to this support site and I'm new to low carb eating. I'm 47 and under Dr's prescribed diet of 20 carbs a day. I'm so excited to say that thinking about ...
by mummydee on 29 Dec 14 08:24 AM
2014 Fatsecret Lessons learned
Thanks Bill!!! - this website and all members have been a wealth of information! !!!!!
by pwrestlephoto on 28 Dec 14 04:21 PM
need a buddy
I need a Buddy too. I am 169 now trying to get down to 125. Feel free to add me. Cassy
by FranMom on 27 Dec 14 08:39 PM